# SDR UALA2010083003202

- Difficulty date: August 29, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 72,193 hours, 20,948 cycles
- Engine: Pwa PW2037
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Inverter
- Part number: 111101020714
- Condition: Failed
- Location: Static
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STATIC INVERTER EICAS MESSAGE.  REPLACED STATIC INVERTER, OPS CHECK GOOD.
